# SDR CA041124002

- Difficulty date: August 26, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3993001010
- Condition: Malfunctioned
- Location: Rt Pitch Feel
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RUN AT A SPEED BETWEEN 100 AND 120 KIAS, GOT 'ELEVATOR FEEL' FAULT LIGHT ON.  TAKEOFF ABORTED, PASSENGERS DEBRIEFED, AND RETURNED TO GATE.  THE CENTRAL DIAGNOSTIC SYSTEM (CDS) WAS INTERROGATED AND FCECU FAULT CODES EA AND E9 WERE FOUND LOGGED IN THE FAULT HISTORY, THESE FAULTS INDICATE THAT THE RIGHT PITCH FEEL ACTUATOR IS NOT CORRECTLY TRACKING THE COMMAND AND THE MESSAGE WILL SHOW WHEN THE RIGHT PITCH FEEL ACTUATOR OR THE FCECU HAS FAILED.  THE RT PITCH FEEL ACTUATOR WAS CONSEQUENTLY REPLACED IN ACC WITH AMM TASK 27-32-11.
